# SDR FDEA201611074172

- Difficulty date: November 7, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 55,447 hours, 25,682 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING STRIKE ON SKIN PANEL BS 648, 3" BELOW STR 27R. REPAIRED LIGHTNING STRIKE IAW SRM.
